# SDR SWAA2023021695628

- Difficulty date: January 26, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED AT BS 500D S-19L WL 200 FWD CARGO COMPARTMENT 2023-83716<[01] REPLACED GUSSET AND FASTENERS LOC LOCATED AT BS 500D S-19L WL 200 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7902 SHEET 209 REV -. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED GUSSET AND FASTENERS LOC LOCATED AT BS 500D S-19L WL 200 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7902 SHEET 209 REV -. SEE INDIVIDUAL SIGNOFFS BELOW
